# SDR VNAA202203259996

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 24,572 hours, 19,519 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 601R317723
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0304) DURING INSPECTION CRACK WAS FOUND ON AFT. SIDE OF PASSENGER DOOR - LOCATION AT FS 338.963 BETWEEN DOOR DATUM 4 AND 5. REPLACED PASSENGER DOOR AFT DRAG ANGLE AT FS 338.963 BETWEEN DOOR DATUM 4 AND 5 AS PER CRJ 700 SRM 51-42-06. OPS CHECK GOOD.
